# SDR AWXA200501226

- Difficulty date: October 15, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 48,623 hours, 33,226 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

GYM - DIVERSION - DURING CRUISE, EN ROUTE TO SJD FROM PHX, AIRCRAFT BEGAN TO DEPRESSURIZE AT FL330.  CREW PERFORMED EMERGENCY DESCENT, PASSENGER O2 WAS DEPLOYED AND USED.  AIRCRAFT DIVERTED INTO GYM WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND SEVERAL FEET OF AFT CARGO DOOR SEALING DISPLACED.  RE-INSTALLED SEALING AS REQUIRED.  PRESSURIZATION CHECKS WERE GOOD AND AIRCRAFT MAINTENANCE FERRIED BACK TO PHX FOR REPLACEMENT OF USED O2 GENERATORS.
